# SDR AU971578

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: A8266
- Condition: Defective
- Location: Engine Rpm Ind
- Component: 503800343
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) DURING AN INSPECTION OF A TURBINE TACHOMETER PRIOR TO TESTING,THE FRONT LENS WAS FOUND TO SHOW EVIDENCE OF MOISTURE CONTAMINATION (FOGGING). FURTHER INVESTIGATION FOUND THAT THE CASE HAD BEEN SEALED WITH RTV TYPE SEALANT AND NOT HERMETICALLY SOLDER SEALED. ON TESTING THE INSTRUMENT WAS FOUND TO HAVE EXCESSIVE FRICTION AND SCALE ERROR. FOUND IAW AD/INST/9. INCORRECT PROCEDURE/PERSONNEL ERROR.
